# SDR SIMA201003506

- Difficulty date: February 4, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 214,876 hours, 24,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530631001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND THAT THE LEFT OMEGA BEAM AT FRAME 58-59 HAS CORROSION AT THE CROSS MEMBER.  THE AIRCRAFT WAS REMOVED FROM SERVICE.   REMOVED OMEGA BEAM AND INSTALLED NEW OMEGA BEAM IAW SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.
